# SDR DL72W000594

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 74,471 hours, 50,513 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: E/E Bay
- Component: Ldg Gear Acc Box, 656021132
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER EXPERIENCING MOD MOUNTAIN WAVE TURBULENCE AT FL330, GOT LEFT GEAR RED AND GREEN LIGHTS WITH GEAR HANDLE IN OFF OR UP POSITION.  UPON GEAR DOWN SELECTION RED AND GREEN LIGHTS REMAINED ON.  VISUALLY INSPECTED THE GEAR WERE DOWN.  LANDED  AND PINNED GEAR.  REPLACED LANDING GEAR ACCESSORY UNIT.
